NR-293 Pharmacology for Nursing Practice - Set 2 - Part 3

Test your knowledge of technical writing concepts with these practice questions. Each question includes detailed explanations to help you understand the correct answers.

Question 41: A hospitalised client with known coronary disease has taken three sublingual nitroglycerin tablets five minutes apart and still rates the chest pain as unchanged. Which action should the nurse take next?

Question 42: A client is thirty minutes into an alteplase infusion for an acute ischemic stroke when he reports a sudden severe headache and begins to vomit. Which action should the nurse take first?

Question 43: A client who has taken furosemide for two weeks receives the first dose of captopril at the clinic. Ninety minutes later the client is pale, diaphoretic, and dizzy, and the systolic pressure has fallen to eighty two millimeters of mercury. Which action comes first?

Question 44: A client with heart failure arrives at the clinic with a new prescription for sacubitril and valsartan. The medication list still includes lisinopril taken this morning, and the client asks when to begin the new tablet. Which action should the nurse take first?

Question 45: A client who has taken digoxin for several years calls the clinic and describes several new complaints from the past two days. Which complaint should the nurse recognize as a hallmark of digoxin toxicity?

Question 46: A client discharged on oral verapamil for rate control in atrial fibrillation receives teaching about self monitoring at home before leaving the unit. Which client statement indicates that the instruction was understood?

Question 47: Several hours after a client receives digoxin immune Fab for severe toxicity, the nurse reassesses breathing, rhythm, and the newest laboratory work at the bedside before the end of the shift. Which finding requires the nurse to notify the provider immediately?

Question 48: A client with vasospastic angina takes an extended release diltiazem capsule each morning and keeps sublingual nitroglycerin at home. Which statement by the client indicates that further teaching is needed?

Question 49: A client with heart failure and a reduced ejection fraction starts digoxin therapy. The nurse describes the expected action of this drug on the heart.

Question 50: A client telephones the clinic thirty minutes after the first dose of niacin reporting a hot red face and neck and asking whether this is an allergy. Which response by the nurse is correct?


Complete the Captcha to view next question set.

Struggling With Exams?

Less Time Studying, More Time Living – Finish Your Degree Faster! Pay-After-you-Pass!

Get Exam Support